# SDR UALA2009031000698

- Difficulty date: March 2, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 72,379 hours, 11,784 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR EMERGENCY LIGHT LENS BROKEN RT SIDE APPROX 24 INCHES FWD OF AFT PIT DOOR.  REMOVED AND REPLACED EMERGENCY LIGHT LENS.
